Acta Mathematica

, Volume 148, Issue 1, pp 193–214

On the stokes conjecture for the wave of extreme form

  • C. J. Amick
  • L. E. Fraenkel
  • J. F. Toland
Article

DOI: 10.1007/BF02392728

Cite this article as:
Amick, C.J., Fraenkel, L.E. & Toland, J.F. Acta Math (1982) 148: 193. doi:10.1007/BF02392728

Copyright information

© Almqvist & Wiksell 1982

Authors and Affiliations

  • C. J. Amick
    • 1
  • L. E. Fraenkel
    • 2
  • J. F. Toland
    • 3
  1. 1.University of ChicagoChicagoUSA
  2. 2.University of SussexBrightonEngland
  3. 3.University CollegeLondonEngland